# SDR TSAA20120531002

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 57,075 hours, 67,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX 2.6250 FOUND AT BS 927, STRINGER 23L.  REPAIR COMPLIED WITH IAW SRM 53-30-3, FIG 48, DETAIL XI.
